# SDR AALA202107231562

- Difficulty date: July 22, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 59,281 hours, 34,537 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 1228
- Condition: No Test
- Location: Emergency Light
- Part time: 33,590 hours, 21,042 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT EMERGENCY POWER SUPPLY FAILED TEST. REMOVED AND REPLACED AFT EMERGENCY POWER SUPPLY UNIT WITH SERVICEABLE UNIT PER AMM 35-31-38.
